Construction of Geodesics on Surfaces of Revolution of Constant Gaussian Curvature

Using the mathematical MAPLE package, we construct models of surfaces of revolution of constant Gaussian curvature and geodesic lines on such surfaces.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    D. V. Alekseevskij, E. B. Vingerg, and A. S. Solodovnikov, “Geometry of spaces of constant curvature,” Encycl. Math. Sci. 29, 1–138 (1993).

    MathSciNet  Google Scholar 

  2. 2.

    J. A. Wolf, Spaces of Constant Curvature, Am. Math. Soc., Providence, RI (2011).

    Google Scholar 

  3. 3.

    D. Gromoll, W. Klingenberg, and W. Meyer, Riemannsche Geometrie im Grossen. 2 Aufl. [in German], Lect. Notes Math. 55, Springer, Berlin etc. (1975).

    Google Scholar 

  4. 4.

    S. N. Krivoshapko, V. N. Ivanov, and S. M. Khalabi, Analytic Surfaces [in Russian], Nauka, Moscow (2006).

    Google Scholar 

  5. 5.

    S. Kobayashi and K. Nomizu, Foundations of Differential Geometry. Vol. II, John Wiley and Sons, New York etc. (1969).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to M. A. Cheshkova.

Additional information

Translated from Sibirskii Zhurnal Chistoi i Prikladnoi Matematiki 18, No. 3, 2018, pp. 64-74.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Cheshkova, M.A. Construction of Geodesics on Surfaces of Revolution of Constant Gaussian Curvature. J Math Sci 253, 360–368 (2021). https://doi.org/10.1007/s10958-021-05234-4

Download citation